# SDR DHL9970320C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, RT WING UPPER SURFACE SKIN BULGES ALONG ROW OF FASTENERS JUST FWD OF THE NR 8 SPOILER PANEL.  REMOVED PANEL FOR REAIR, CLEANED MATING SURFACE ON WING, NO CORROSION NOTED, TREATED AND PRIMED AREA PER SRM 51-10-2.  INSTALLED BONDED REPAIR AT R/WING UPPER SURFACE PANEL PER SRM 51-40-6 FIG 1 SIZE 10 BY 1.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED PANEL PER SRM 51-30-2, N/R 2067.
